# SDR SWAA2021031752174

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 767 AT AFT CARGO COMPARTMENT. REPAIRED STRACK EXCLUSION AND (2EA) STRACK SPLICE LOC RBBL 1384 BS 767 AT CARGO COMPARTMENT IAW B737700 SRM 5300532R3 ALTERNATIVE 1 AND 2 FIGURE 202 AND 203.
